Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 658, NWS Norman, OK

July 15, 20164 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jul 15, 2016, 12:16 AM CDT for 4 counties in Oklahoma. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 15, 2016, 12:16 AM CDT (05:16 UTC)
Expired
Jul 15, 2016, 12:45 AM CDT
In force
29 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Garfield County, OK, Logan County, OK, Noble County, OK, Payne County, OK

The radar

The Vance AFB radar (KVNX), 87 km from the middle of the area, began a volume at 05:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 5.3 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2016-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 532 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2016-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 259 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
532 J/kg
Mixed-layer CIN
-555 J/kg
Mixed-layer LCL
1128 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
259 m²/s²
0-3 km storm-relative helicity
423 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

853 
WUUS54 KOUN 150516
SVROUN
OKC047-083-103-119-150545-
/O.NEW.KOUN.SV.W.0658.160715T0516Z-160715T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1216 AM CDT FRI JUL 15 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN LOGAN COUNTY IN CENTRAL OKLAHOMA...
  SOUTHWESTERN NOBLE COUNTY IN NORTHERN OKLAHOMA...
  SOUTHEASTERN GARFIELD COUNTY IN NORTHERN OKLAHOMA...
  WEST CENTRAL PAYNE COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 1245 AM CDT

* AT 1215 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES
  NORTHEAST OF MARSHALL...MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  PERRY...ORLANDO...LUCIEN...LAKE CARL BLACKWELL AND HAYWARD. 

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 172 AND 188.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3610 9760 3628 9761 3633 9724 3606 9722
TIME...MOT...LOC 0515Z 267DEG 16KT 3619 9752 

HAIL...1.00IN
WIND...60MPH
 
$$

MBS
1 follow-up statement
245 
WWUS54 KOUN 150541
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1241 AM CDT FRI JUL 15 2016

OKC047-083-103-119-150550-
/O.EXP.KOUN.SV.W.0658.000000T0000Z-160715T0545Z/
LOGAN OK-NOBLE OK-GARFIELD OK-PAYNE OK-
1241 AM CDT FRI JUL 15 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LOGAN...
SOUTHWESTERN NOBLE...SOUTHEASTERN GARFIELD AND WEST CENTRAL PAYNE
COUNTIES WILL EXPIRE AT 1245 AM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL
HAIL... GUSTY WINDS UP TO 50 MPH AND HEAVY RAIN ARE STILL POSSIBLE
WITH THIS THUNDERSTORM.

LAT...LON 3610 9760 3628 9761 3633 9724 3606 9722
TIME...MOT...LOC 0538Z 267DEG 16KT 3619 9752 

$$

MBS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 12:08 AM CDT, 8 minutes earlier.

Area forecast discussion, Jul 15, 12:08 AM CDT, 8 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1208 AM CDT FRI JUL 15 2016

.DISCUSSION...
Please see the 06Z aviation discussion below.

&&

.AVIATION...
Thunderstorms still appear likely for most of the OK terminals
through the early morning hours. They will impact OKC/OUN/CSM
within the hour, and then move south toward HBR and LAW. Storms
will also impact SPS within the hour. Heavy rain should result in
vsbys dropping below 3 miles at times. Wind speeds, however,
should remain relatively weak (< 30 kt) with these storms. MVFR
CIGS will also impact most of the terminals during the early
morning hours. Flight conditions should improve a couple of hours
after sunrise.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  91  72  94  75 /  40  30  20  10
Hobart OK         97  73  99  76 /  20  30  10  10
Wichita Falls TX  99  75 100  77 /  20  20  10  10
Gage OK           90  69  97  75 /  30  50  10  10
Ponca City OK     88  70  91  75 /  30  50  30  10
Durant OK         94  74  96  75 /  30  30  20  10

&&

.OUN Watches/Warnings/Advisories...
OK...None.
TX...None.
&&

26/03/03
Hazardous weather outlook, Jul 14, 11:54 PM CDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1154 PM CDT THU JUL 14 2016

OKZ004>048-050>052-TXZ083>090-160500-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1154 PM CDT THU JUL 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...REST OF TONIGHT...

.THUNDERSTORMS...
SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND
MOVE ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS THROUGH
EARLY FRIDAY. SOME OF THE STORMS COULD BECOME STRONG TO SEVERE
WITH HAIL UP TO THE SIZE OF HALF DOLLARS AND WIND GUSTS TO 60 MPH.

HEAVY RAIN LEADING TO FLOODING WILL BECOME AN INCREASING CONCERN
ACROSS THE AREA OVERNIGHT AND CONTINUE INTO FRIDAY MORNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

.THUNDERSTORMS...
THUNDERSTORMS WILL BE POSSIBLE THROUGH SATURDAY. THERE IS A
MARGINAL RISK OF SEVERE STORMS ACROSS THE NORTHERN-HALF OF
OKLAHOMA ON FRIDAY.

.HEAT...
HEAT SAFETY GUIDELINES SHOULD BE FOLLOWED TO AVOID HEAT RELATED
ILLNESSES. A PROLONGED PERIOD OF HOT TEMPERATURES IS EXPECTED
SUNDAY THROUGH NEXT WEEK.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

KURTZ

In the hours before

Special weather statement, Jul 14, 11:09 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1109 PM CDT THU JUL 14 2016

OKZ014-021-150515-
ROGER MILLS OK-BECKHAM OK-
1109 PM CDT THU JUL 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROGER MILLS AND
NORTHWESTERN BECKHAM COUNTIES UNTIL 1215 AM CDT...

AT 1106 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR REYDON...MOVING
SOUTH AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
CHEYENNE...REYDON...SWEETWATER...BERLIN AND DEMPSEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3570 10000 3574 9973 3541 9958 3542 10000
TIME...MOT...LOC 0406Z 356DEG 12KT 3563 9988

03
Special weather statement, Jul 14, 11:39 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1139 PM CDT THU JUL 14 2016

OKZ018-019-024-025-150545-
OKLAHOMA OK-CANADIAN OK-LOGAN OK-KINGFISHER OK-
1139 PM CDT THU JUL 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN OKLAHOMA...NORTHEASTERN
CANADIAN...SOUTHWESTERN LOGAN AND SOUTHEASTERN KINGFISHER COUNTIES
UNTIL 1245 AM CDT...

AT 1138 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
PIEDMONT...MOVING EAST AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
OKLAHOMA CITY...EDMOND...MIDWEST CITY...DEL CITY...GUTHRIE...YUKON...
BETHANY...WARR ACRES...THE VILLAGE...PIEDMONT...SPENCER...
NICHOLS HILLS...NICOMA PARK...CASHION...CEDAR VALLEY...FOREST PARK...
WOODLAWN PARK...LAKE ALUMA...SMITH VILLAGE AND NAVINA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 35 BETWEEN MILE MARKERS 126 AND 146.
 INTERSTATE 40 BETWEEN MILE MARKERS 138 AND 156.
 INTERSTATE 44 BETWEEN MILE MARKERS 119 AND 138.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3565 9798 3584 9786 3587 9746 3544 9733
      3544 9769
TIME...MOT...LOC 0438Z 284DEG 14KT 3571 9774

MBS
Special weather statement, Jul 14, 11:41 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1141 PM CDT THU JUL 14 2016

OKZ012-013-018>020-150545-
NOBLE OK-LOGAN OK-PAYNE OK-KINGFISHER OK-GARFIELD OK-
1141 PM CDT THU JUL 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN NOBLE...NORTHERN
LOGAN...WESTERN PAYNE...NORTHERN KINGFISHER AND SOUTHEASTERN GARFIELD
COUNTIES UNTIL 1245 AM CDT...

AT 1140 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 3 MILES NORTHWEST OF LAKE CARL BLACKWELL TO NEAR
HENNESSEY...MOVING SOUTH AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
STILLWATER...PERRY...PERKINS...HENNESSEY...LANGSTON...CRESCENT...
MORRISON...GLENCOE...DOVER...COYLE...MARSHALL...MULHALL...ORLANDO...
LOVELL...LAKE CARL BLACKWELL...LAKE MCMURTRY AND BISON.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 161 AND 185.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3625 9692 3624 9691 3594 9693 3594 9713
      3593 9714 3590 9814 3621 9788 3632 9692
TIME...MOT...LOC 0440Z 19DEG 13KT 3618 9725 3614 9788

MBS
Special weather statement, Jul 14, 11:47 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1147 PM CDT THU JUL 14 2016

OKZ037-044-TXZ085>090-150545-
COTTON OK-TILLMAN OK-CLAY TX-WILBARGER TX-KNOX TX-ARCHER TX-
BAYLOR TX-WICHITA TX-
1147 PM CDT THU JUL 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR COTTON...SOUTHERN TILLMAN...
NORTHWESTERN CLAY...SOUTHEASTERN WILBARGER...SOUTHEASTERN KNOX...
ARCHER...BAYLOR AND WICHITA COUNTIES UNTIL 1245 AM CDT...

AT 1147 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 5 MILES SOUTH OF HOLLISTER TO NEAR GOREE...MOVING SOUTH AT 25
MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
WICHITA FALLS...BURKBURNETT...SEYMOUR...WALTERS...ARCHER CITY...
MUNDAY...IOWA PARK...ELECTRA...HOLLIDAY...GRANDFIELD...SCOTLAND...
DEAN...RANDLETT...DAVIDSON...MEGARGEL...GOREE...DEVOL...HOLLISTER...
LOVELAND AND KAMAY.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 0 AND 24.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3340 9978 3376 9949 3375 9948 3378 9948
      3439 9898 3444 9819 3339 9854
TIME...MOT...LOC 0444Z 350DEG 23KT 3427 9886 3346 9951

MBS
Special weather statement, Jul 14, 11:49 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1149 PM CDT THU JUL 14 2016

OKZ015>018-022>024-150545-
CANADIAN OK-CADDO OK-CUSTER OK-BLAINE OK-DEWEY OK-KINGFISHER OK-
WASHITA OK-
1149 PM CDT THU JUL 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR CANADIAN...NORTHERN CADDO...
CUSTER...SOUTHERN BLAINE...SOUTHEASTERN DEWEY...SOUTHERN KINGFISHER
AND NORTHEASTERN WASHITA COUNTIES UNTIL 1245 AM CDT...

AT 1149 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 3 MILES NORTHEAST OF OKARCHE TO 5 MILES NORTHWEST OF
ARAPAHO...MOVING SOUTH AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
NORTHWESTERN OKLAHOMA CITY...EL RENO...WEATHERFORD...CLINTON...
WATONGA...KINGFISHER...CORDELL...YUKON...PIEDMONT...HINTON...
UNION CITY...GEARY...OKARCHE...THOMAS...HYDRO...CASHION...ARAPAHO...
BINGER...CALUMET AND CORN.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 61 AND 140.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3581 9911 3595 9768 3575 9767 3545 9769
      3538 9803 3538 9809 3536 9810 3523 9836
      3522 9902
TIME...MOT...LOC 0447Z 340DEG 17KT 3575 9791 3563 9902

MBS
Local storm report, Jul 15, 12:16 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1216 AM CDT FRI JUL 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     TSTM WND GST     5 S ELK CITY            35.33N 99.41W
07/15/2016  M58 MPH          BECKHAM            OK   MESONET

&&

EM

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 9:22 PM CDTSpecial Weather StatementOUNHarmon23 min
Jul 14, 9:31 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson59 min
Jul 14, 10:00 PM CDTSpecial Weather StatementOUNLogan60 min
Jul 14, 10:13 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa, Tillman47 min
Jul 14, 10:26 PM CDTSpecial Weather StatementOUNBlaine, Dewey64 min
Jul 14, 10:32 PM CDTAreal Flood AdvisoryOUNHarmon, Jackson3 hr
Jul 14, 10:43 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey62 min
Jul 14, 10:52 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Jackson, Tillman53 min
Jul 14, 11:06 PM CDTSevere Thunderstorm WarningOUNGarfield, Logan, Noble, Payne39 min
Jul 14, 11:07 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Dewey, Roger Mills, Washita53 min
Jul 14, 11:09 PM CDTSpecial Weather StatementOUNRoger Mills66 min
Jul 14, 11:11 PM CDTAreal Flood AdvisoryOUNBlaine, Canadian, Custer, Dewey, Kingfisher3 hr
Jul 14, 11:22 PM CDTFlash Flood WarningOUNBlaine, Canadian, Kingfisher3 hr
Jul 14, 11:23 PM CDTSevere Thunderstorm WarningOUNKingfisher, Logan52 min
Jul 14, 11:27 PM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills33 min
Jul 14, 11:31 PM CDTAreal Flood AdvisoryOUNGarfield, Kingfisher, Logan, Noble3 hr
Jul 14, 11:39 PM CDTSpecial Weather StatementOUNOklahoma66 min
Jul 14, 11:41 PM CDTSpecial Weather StatementOUNKingfisher, Payne64 min
Jul 14, 11:47 PM CDTSpecial Weather StatementOUNCotton, Tillman58 min
Jul 14, 11:49 PM CDTSpecial Weather StatementOUNCanadian, Custer, Washita56 min
Jul 14, 11:54 PM CDTAreal Flood AdvisoryOUNBeckham, Blaine, Caddo, Custer, Dewey, Roger Mills and 1 more3 hr
Jul 14, 11:57 PM CDTFlash Flood WarningOUNCuster, Washita3 hr
Jul 14, 11:59 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Roger Mills, Washita48 min
Jul 15, 12:21 AM CDTSpecial Weather StatementOUNGreer, Kiowa39 min
Jul 15, 12:29 AM CDTSpecial Weather StatementOUNCaddo, Canadian, Grady61 min
Jul 15, 12:37 AM CDTAreal Flood AdvisoryOUNBlaine, Caddo, Canadian, Grady113 min
Jul 15, 12:49 AM CDTSpecial Weather StatementOUNPayne56 min
Jul 15, 12:51 AM CDTSpecial Weather StatementOUNCleveland, Logan, Oklahoma54 min
Jul 15, 12:59 AM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady, McClain46 min
Jul 15, 1:05 AM CDTAreal Flood AdvisoryOUNCanadian, Kingfisher, Oklahoma3 hr
Jul 15, 1:08 AM CDTSevere Thunderstorm WarningOUNPayne52 min
Jul 15, 1:17 AM CDTFlash Flood WarningOUNBlaine, Caddo, Canadian, Grady3 hr
Jul 15, 1:36 AM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, McClain, Oklahoma54 min
Jul 15, 1:41 AM CDTAreal Flood AdvisoryOUNCleveland, Grady, McClain, Oklahoma3 hr
Jul 15, 1:45 AM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Comanche, Garvin, Grady, McClain45 min
Jul 15, 1:55 AM CDTFlash Flood WarningOUNCleveland, McClain, Oklahoma3 hr
Jul 15, 2:09 AM CDTAreal Flood AdvisoryOUNCleveland, Garvin, Grady, McClain3 hr
Jul 15, 2:18 AM CDTSpecial Weather StatementOUNOklahoma, Pottawatomie57 min
Jul 15, 2:21 AM CDTSpecial Weather StatementOUNGarvin, McClain, Pottawatomie54 min
Jul 15, 2:31 AM CDTAreal Flood AdvisoryOUNLincoln, Pottawatomie3 hr
Jul 15, 2:46 AM CDTSpecial Weather StatementOUNGarvin59 min
Jul 15, 2:49 AM CDTSpecial Weather StatementOUNHughes, Murray, Pontotoc, Seminole56 min
Jul 15, 3:13 AM CDTAreal Flood AdvisoryOUNCarter, Cleveland, Garvin, McClain, Murray, Pontotoc and 2 more3 hr
Jul 15, 3:33 AM CDTSpecial Weather StatementOUNCarter, Johnston, Marshall, Murray57 min
Jul 15, 3:46 AM CDTSpecial Weather StatementOUNCoal, Hughes, Pontotoc59 min
Jul 15, 3:53 AM CDTAreal Flood AdvisoryOUNCarter, Coal, Johnston, Murray, Pontotoc3 hr
Jul 15, 4:19 AM CDTSpecial Weather StatementOUNAtoka, Bryan, Coal, Johnston, Marshall56 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.